MathSciNet Relay Station
MathSciNet bibliographic data
MR315200 (47 #3749) 34C05
Iljašenko, Ju. S. Algebraic unsolvability and almost algebraic solvability of the problem for the center-focus. (Russian) Funkcional. Anal. i Priložen. 6 (1972), no. 3, 30–37.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement